# SDR SWAA2021042263698

- Difficulty date: April 12, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY ATTACH POINT BROKEN ON BATTERY CHARGER M1672 / REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY POWER SUPPLY AND PERFORMED GOOD INSTALLATION TEST PER AMM 33-51-06-960-806. 56489U 12APR21 (M1672)
